EconPapers    
Economics at your fingertips  
 

The Closed Graph Theorem and the Space of Henstock-Kurzweil Integrable Functions with the Alexiewicz Norm

Luis Ángel Gutiérrez Méndez, Juan Alberto Escamilla Reyna, Maria Guadalupe Raggi Cárdenas and Juan Francisco Estrada García

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We prove that the cardinality of the space is equal to the cardinality of real numbers. Based on this fact we show that there exists a norm on under which it is a Banach space. Therefore if we equip with the Alexiewicz topology then is not K-Suslin, neither infra-( ) nor a webbed space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/476287.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/476287.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476287

DOI: 10.1155/2013/476287

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:476287